MAUDE Adverse Event Report: Globus Medical, Inc. ANTHEM; Internal orthopaedic fixation system, plate/screw, non-bioabsorbable, non-steril

Globus Medical, Inc. ANTHEM; Internal orthopaedic fixation system, plate/screw, non-bioabsorbable, non-steril
Model Number 1170.9727
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury

Brand Name
ANTHEM
Common Device Name
Internal orthopaedic fixation system, plate/screw, non-bioabsorbable, non-steril
Manufacturer (Section D)
Globus Medical, Inc.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
Globus Medical, Inc.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
+1(610)930-1800
MDR Report Key50763544
Report Number3004142400-2026-00198
Device Sequence Number15806275
Product Code HRS
UDI-Device Identifier00193982093143
UDI-Public00193982093143
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K202496
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1170.9727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight270 LB
Patient RaceWhite